# SDR AWXA9700039

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Part number: 65C807351
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON AFT SERVICE DOOR MOPSILL.  CORROSION OUT OF LIMITS.  REMOVED, FABRICATED REPAIR PART, INSTALLED PER SRM 51-30-01 AND 51-40-02.
